Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the Green's functions of ordinary differential systems


Authors: Kenneth S. Miller and Menahem M. Schiffer
Journal: Proc. Amer. Math. Soc. 3 (1952), 433-441
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0048671-6
MathSciNet review: 0048671
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Hadamard, Leçons sur le calcul des variations, vol. I, Paris, Hermann, 1910.
  • [2] E. L. Ince, Ordinary differential equations, London, Longmans, Green, 1927.
  • [3] M. Bôcher, Leçons sur les méthodes de Sturm, Paris, Gauthier-Villars, 1917

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0048671-6
Article copyright: © Copyright 1952 American Mathematical Society